Journal article icon

Journal article

Event domains, stable functions and proof-nets

Abstract:

We pursue the program of exposing the intrinsic mathematical structure of the ''space of proofs'' of a logical system [S. Abramsky and R. Jagadeesan. Games and Full Completeness for Multiplicative Linear Logic, Journal of Symbolic Logic, (1994), vol. 59, no. 2, 543–574]. We study the case of Multiplicative-Additive Linear Logic (MALL). We use tools from Domain theory to develop a semantic notion of proof net for MALL, and prove a Sequentializati...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.entcs.2007.02.003

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
More from this funder
Funding agency for:
Abramsky, S
Grant:
EP/D038987/1
Journal:
Electronic notes in theoretical computer science Journal website
Volume:
172
Pages:
Pages 33–67
Publication date:
2007-04-01
DOI:
ISSN:
1571-0661
Language:
English
Keywords:
Subjects:
UUID:
uuid:e782b755-bbdb-437f-8d4b-b1701826eaca
Local pid:
ora:10226
Deposit date:
2015-02-27

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP